# SDR UPS04M42273

- Difficulty date: February 24, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STAB LT NR 28 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, SIDEWALL AN D BEARING SURFACE.   BOTTOM OF HOLE NR 28 LT CORROSION REMOVED PER SRM 51-21-01 VOL II REV 34, MATERIAL REMOVED 0.015 IS WITHIN LIMITS PER EO 1104-04.   BARREL NUT HOLE REPAIRED PER EN1104-04.   BUSHING FABRICATED AND INSTALLED PER EO MD11-5510-19409D. (REF. UPS ENGINEERING FILE NR MD11-55-20017)
